# SDR TIP2004F00002

- Difficulty date: April 29, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T510848
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOORBEAM AT STA 325 RBL 24 THRU 54, CORROSION OUT OF LIMITS.  B767 SRM, REPAIR REQUIRED.  FLOORBEAM CORRODED BECAUSE OF GALLEY AREA LEAKS.  GALLEY AREA NEEDS TO BE PROPERLY SEALED.  AIRCRAFT WAS IN STORAGE FOR APPROX 2 YEARS.  (TASK CARD NR S53-027-02)
